# SDR SWIA202163472

- Difficulty date: November 4, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- Engine: Ge CF348C5
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT CORE COWL OUTBOARD ATTACH POINT BEARING SEIZED.   (C CHECK RO 12-31-21)   REMOVED AND REPLACED 1EA WORN BEARING PER (REMOVAL) CRJ900 AMM TASK 20-31-00-000-804-A01 AND (INSTALLATION) CRJ900 AMM TASK 20-31-00-400-804-A01. PROOFLOAD GOOD USING TUC# 6910 CAL DUE DATE 30 APR 22, BREAKAWAY TORQUE GOOD USING TUC# 6360 CAL DUE DATE 31-DEC-21. NO DEFECTS NOTED IN BEARING BORE
